Our expert says:
General paracetamol would be the better option. Stronger, combination products that contains ibuprofen may cause BP to increase - Although not contra-indicated, caution is advised.
Tablets containing codeine will also be of substantial use, but should any of your parents suffer from a condition causing breathing difficulty, it should be avoided.
They should take care to never use an OTC product for migraine i.e. MIGRIL as this may cause a substantial rise in BP.
My favourite - although frowned upon by some - is Grandpa. The combination of paracetamol, aspirin and caffeine works brilliantly to alleviate most headaches.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.